Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 36:4(2008) 437-449

 Some Generalized Quasi-Ky Fan Inequalities in Topological Ordered Spaces

Nguyen The Vinh

Abstract.  In this paper, we obtain some existence results for solutions of some generalized quasi-Ky Fan inequalities and Nash equilibrium points for a game system in topological semilattices. Our results are similar to the ones obtained by Luo under some other conditions about continuity and convexity of vector set-valued mappings.

 

1991 Mathematics Subject Classification: 46N10, 47J20, 54H25, 54C60, 91B50.

Keywords: Fan-Browder fixed point theorem, set-valued mapping, minimax inequality, topological semilattices, C-Δ-quasiconvex (quasiconcave), upper (lower) C-continuous, generalized Nash equilibrium point.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013